Alert archive / Indiana / Small Craft Advisories in 2011
Small Craft Advisory 44, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Aug 23, 2011, 4:03 PM EDT. It was in force for 52 hr.
The area
The counties it named.
The facts
- Issued
- Aug 23, 2011, 4:03 PM EDT (20:03 UTC)
- Expired
- Aug 25, 2011, 8:28 PM EDT
- In force
- 52 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
323 WHUS73 KIWX 232003 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 403 PM EDT TUE AUG 23 2011 LMZ043-046-240415- /O.NEW.KIWX.SC.Y.0044.110823T2003Z-110824T2300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 403 PM EDT TUE AUG 23 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EDT WEDNESDAY. * WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
9 follow-up statements
983 WHUS73 KIWX 240213 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1013 PM EDT TUE AUG 23 2011 LMZ043-046-241015- /O.CON.KIWX.SC.Y.0044.000000T0000Z-110824T2300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1013 PM EDT TUE AUG 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT WEDNESDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
369 WHUS73 KIWX 240913 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 513 AM EDT WED AUG 24 2011 LMZ043-046-241715- /O.EXT.KIWX.SC.Y.0044.000000T0000Z-110826T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 513 AM EDT WED AUG 24 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THURSDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS...BECOMING NORTHWEST TO NORTH AT 10 TO 20 KNOTS TONIGHT AND THURSDAY. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
219 WHUS73 KIWX 241619 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1219 PM EDT WED AUG 24 2011 LMZ043-046-250030- /O.CON.KIWX.SC.Y.0044.000000T0000Z-110826T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1219 PM EDT WED AUG 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS...BECOMING NORTHWEST TO NORTH AT 10 TO 20 KNOTS TONIGHT AND THURSDAY. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
989 WHUS73 KIWX 241941 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 341 PM EDT WED AUG 24 2011 LMZ043-046-250345- /O.CON.KIWX.SC.Y.0044.000000T0000Z-110826T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 341 PM EDT WED AUG 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS...BECOMING NORTHWEST TO NORTH AT 10 TO 20 KNOTS TONIGHT AND THURSDAY. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
134 WHUS73 KIWX 250138 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 938 PM EDT WED AUG 24 2011 LMZ043-046-250945- /O.CON.KIWX.SC.Y.0044.000000T0000Z-110826T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 938 PM EDT WED AUG 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS TONIGHT AND NORTH 10 TO 20 KNOTS THURSDAY. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
701 WHUS73 KIWX 250838 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 438 AM EDT THU AUG 25 2011 LMZ043-046-251645- /O.CON.KIWX.SC.Y.0044.000000T0000Z-110826T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 438 AM EDT THU AUG 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS: NORTH AT 10 TO 20 KNOTS TODAY AND THIS EVENING. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
298 WHUS73 KIWX 251439 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1039 AM EDT THU AUG 25 2011 LMZ043-046-252245- /O.CON.KIWX.SC.Y.0044.000000T0000Z-110826T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1039 AM EDT THU AUG 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS: NORTH TO NORTHWEST AT 10 TO 20 KNOTS TODAY AND THIS EVENING. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
334 WHUS73 KIWX 251926 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 326 PM EDT THU AUG 25 2011 LMZ043-046-260330- /O.EXT.KIWX.SC.Y.0044.000000T0000Z-110826T0800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 326 PM EDT THU AUG 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT FRIDAY. * WINDS: NORTH AT 10 TO 20 KNOTS THIS EVENING BECOMING NORTHEAST 5 TO 10 KNOTS OVERNIGHT. * WAVES: 3 TO 6 FEET THIS EVENING SUBSIDING TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
735 WHUS73 KIWX 260028 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 828 PM EDT THU AUG 25 2011 LMZ043-046-260130- /O.CAN.KIWX.SC.Y.0044.000000T0000Z-110826T0800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 828 PM EDT THU AUG 25 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DECREASED BELOW SMALL CRAFT ADVISORY CRITERIA THIS EVENING... WITH THE DECREASING TREND EXPECTED TO PERSIST OVERNIGHT. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Aug 23, 3:44 PM EDT, 19 minutes earlier.
Area forecast discussion, Aug 23, 3:44 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 344 PM EDT TUE AUG 23 2011 .SHORT TERM... DECAYING CONVECTIVE SYSTEM MOVING ACROSS FORECAST AREA THIS AFTERNOON. SHOWERS AND ISOLATED THUNDER WILL MOVE THROUGH MUCH OF AREA THIS AFTERNOON BEFORE FINALLY DIMINISHING AND MOVING OUT OF THE AREA EARLY THIS EVENING. WILL ACCOUNT FOR THIS WITH CATEGORICAL TO SCATTERED WORDING INTO EARLY EVENING. BRIEF LULL EXPECTED WITH PARTIAL CLEARING BEFORE VIGOROUS SHORT WAVE SEEN IN WATER VAPOR OVER WESTERN GREAT LAKES DROPS INTO THE AREA OVERNIGHT. SEASONABLY STRONG LOW LEVEL JET OF 30 TO 40 KNOTS BEING PROGGED BY MODELS AND PROFILER DATA THIS AFTERNOON SHOWING STRONG 25 TO 35 KNOTS ONGOING. THIS LLJ WILL BE FOCUSED OVER WARM FRONT TO OUR WEST AND THESE FACTORS SHOULD COMBINE WITH INCREASING THETA E TO DEVELOP ANOTHER CONVECTIVE COMPLEX. ALREADY SEEING SIGNS OF THIS AS CONVECTION BREAKING OUT ALONG BOUNDARY IN NE AND WESTERN IA AND AHEAD OF SHORT WAVE OVER NORTHERN WI. EXPECT THESE AREAS TO POSSIBLY CONGEAL INTO MCS AND THICKNESS PROGS INDICATE TRACK OVER OUR AREA. MODELS STILL DIVERGENT ON TRACK WITH NAM12 KEEPING THESE AREAS SEPARATE AND SPLITTING THE FORECAST AREA. WILL MAINTAIN FORECAST CONTINUITY WITH GFS SOLUTION...WHICH HANDLED TODAY/S CONVECTION BEST AND CONTINUE WITH LIKELY POPS OVERNIGHT. SUBSIDENCE BEHIND OVERNIGHT MCS SHOULD ALLOW FOR LULL IN ACTIVITY WEDNESDAY MORNING BUT TIMING ISSUES ON DEPARTURE OF SYSTEM FROM AREA WARRANT KEEPING LOW CHANCE POPS IN FORECAST DURING THE MORNING. COLD FRONT WILL APPROACH IN AFTERNOON AND BREAKS IN CLOUD COVER WITH MIXING SHOULD HELP TEMPS WARM DRAMATICALLY. KEPT TEMPS A LITTLE CONSERVATIVE WITH CLOUD COVER ISSUES AND BUST POTENTIAL IF DENSE CLOUD COVER HANGS AROUND THROUGH THE DAY. INCREASED LOW LEVEL MOISTURE WILL MAKE IT FEEL MUGGY AND WARM COMPARED TO RECENT FEW DAYS. MUCAPES WILL BE IN THE 4-5K J/KG RANGE IF MAX TEMPS IN UPPER 80S AND LOWER 90S INDEED REACHED WITH DEW POINTS IN UPPER 60S AND EVEN POOLED INTO LOWER 70S IF DECENT RAINFALL OCCURS OVERNIGHT. THUS SEVERE WEATHER POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS PRIMARY CONCERNS. THIS WILL BE COINCIDENT WITH STORM INITIATION ALONG OR JUST AHEAD OF COLD FRONT WITH ANOTHER SHORT WAVE DROPPING INTO THE AREA. TIMING OF THIS WAVE WITH COLD FRONT AND ITS LOCATION IN AFTERNOON WILL DICTATE LOCATION OF STORM INITIATION OF WHICH MODELS STILL VARY. KEPT HIGH CHANCE POPS IN AFTERNOON WITH LIKELY IN THE EVENING...ESPECIALLY CENTRAL AND SOUTHEAST. && .LONG TERM... THURSDAY THROUGH TUESDAY... QUIET WEATHER PATTERN WITH SEASONABLE TEMPERATURES CAN BE EXPECTED FOR MUCH IF NOT ALL OF THE EXTENDED PERIOD. BEGINNING WITH THURSDAY WHERE COLD FRONT WILL HAVE PUSHED THROUGH THE AREA DOWN TOWARD OHIO RIVER VALLEY AND UPPER TROUGH AXIS SHIFTING EAST OF THE REGION. SFC HIGH PRESSURE WILL THEN BUILD INTO THE REGION. ANOTHER WEAK COLD FRONT TO MOVE THROUGH ON SATURDAY BUT WITH IRENE SPINNING SOMEWHERE NEAR THE SE US COAST EXPECT GULF TO BE CUT OFF AND THIS BOUNDARY TO BE LACKING IN MOISTURE. WEAK SURFACE HIGH PRESSURE WILL AGAIN BUILD IN BEHIND THIS FRONT AS TROPICAL SYSTEM EXPECTED TO WORK ITS WAY UP ALONG THE EAST COAST...HOW THIS IS ABSORBED INTO THE LONGWAVE PATTERN WILL GO A LONG WAY IN DETERMINING NEXT CHANCE FOR PRECIP HERE. CURRENT TRENDS FROM THE MEDIUM RANGE MODELS SUGGEST UPPER TROUGH ESTABLISHING ITSELF OVER THE GREAT LAKES REGION TOWARD THE END OF THE PERIOD...BUT STILL FAVOR LEAVING FORECAST DRY...GIVEN THAT MEAN ENSEMBLE GUIDANCE STILL AOB CLIMO FOR POPS AND ALSO TO SEE IF THIS SOLN IS ABLE TO GAIN SOME ADDL RUN TO RUN CONSISTENCY. AS PREVIOUSLY MENTIONED...TEMPERATURES WILL BE SEASONABLE THROUGH THE PERIOD WITH HIGHS RANGING FROM U70S-L80S AND LOWS U50S-L60S.&& .AVIATION... DECAYING CONVECTIVE SYSTEM CREATING MANY FORECAST ISSUES. FIRST...RESIDUAL SHOWER AND ISOLATED THUNDER POSSIBLE AT KSBN FOR A FEW HOURS THIS AFTERNOON AS MESOSCALE CONVECTIVE VORTICITY CENTER MOVES ACROSS THE REGION. RADAR SHOWING A WEAKENING TREND TO DEEPER CONVECTION BUT RATHER LARGE STRATIFORM RAIN AREA WITH ISOLATED THUNDER HAS BEEN SLOW TO SHRINK. EXPECT SOME RESIDUAL SHOWERS TO EVEN MAKE IT INTO KFWA LATE AFTERNOON BUT STILL EXPECT SLOW DIMINISHING TREND AS DEEPER MOISTURE SOURCE IS LOST. FOCUS THEN SHIFTS TO NEXT POTENT SHORT WAVE NEAR LAKE SUPERIOR THIS AFTERNOON. THIS FEATURE WILL DIVE SOUTHEAST THIS EVENING AND COUPLED WITH LOW LEVEL JET FOCUSED OVER SURFACE BOUNDARY EXPECT ANOTHER CONVECTIVE SYSTEM TO DEVELOP. MODELS REMAIN DIVERGENT ON HOW THIS WILL EVOLVE OVERNIGHT SO JUST CONTINUED WITH VICINITY THUNDER FOR NOW ESPECIALLY IN LIGHT OF AFTERNOON SYSTEM. COLD FRONT TO MOVE THROUGH WED JUST BEYOND THIS VALID PERIOD BUT THAT SHOULD WARRANT ANOTHER CHANCE AT TSRA TOMORROW AFTERNOON...ESPECIALLY KFWA. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 7 PM EDT WEDNESDAY FOR LMZ043-046. && SHORT TERM...LASHLEY LONG TERM...LOGSDON AVIATION...LASHLEY
Hazardous weather outlook, Aug 23, 8:55 AM EDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 855 AM EDT TUE AUG 23 2011 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-241100- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 855 AM EDT TUE AUG 23 2011 /755 AM CDT TUE AUG 23 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON...ROUGHLY WEST OF A LOGANSPORT INDIANA TO COLDWATER MICHIGAN LINE. SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORMS WILL BECOME LIKELY TONIGHT. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE WITH LARGE HAIL AND DAMAGING WIND GUSTS AS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY WITH THE GREATEST CHANCES IN THE LATE AFTERNOON AND EVENING HOURS. SOME OF THE STORMS MAY PRODUCE LARGE HAIL AND DAMAGING WIND GUSTS IN THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY AFTERNOON AND EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-LMZ043-046-MIZ077-241100- LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 855 AM EDT TUE AUG 23 2011 /755 AM CDT TUE AUG 23 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED BUT ISOLATED DAMAGING WIND GUSTS ARE POSSIBLE. THUNDERSTORMS WILL BECOME LIKELY TONIGHT. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE WITH LARGE HAIL AND DAMAGING WIND GUSTS AS THE MAIN THREATS. THERE IS AN INCREASED RISK OF RIP CURRENTS TONIGHT FOR THE BERRIEN COUNTY BEACHES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY WITH THE GREATEST CHANCES IN THE LATE AFTERNOON AND EVENING HOURS. SOME OF THE STORMS MAY PRODUCE LARGE HAIL AND DAMAGING WIND GUSTS IN THE AFTERNOON AND EVENING. THERE IS AN INCREASED RISK OF RIP CURRENTS FOR THE BERRIEN COUNTY BEACHES WEDNESDAY...AND FOR THE BERRIEN COUNTY AND LAPORTE COUNTY BEACHES WEDNESDAY NIGHT THROUGH THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY AFTERNOON AND EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 4:47 AM EDT | Rip Current Statement | IWX | 71 hr | |
| Aug 23, 6:36 PM EDT | Special Weather Statement | IWX | LaPorte | 24 min |
Nearby
Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.